# SDR 96UAL901001

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1849U
- Make and model: Doug DC-10-10
- Aircraft serial: 46939
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: ARB2363501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING ON THE RIGHT WING LOWER SURFACE INBOARD OF NR 3 PYLON BETWEEN WING STATION XORS-270 AND XORS-305 FORWARD OF THE FRONT SPAR, OUTBOARD OF ACCESS OPENING NR 616GB HAS A 12 INCH CRACK.  IT BEGINS APPROXIMATELY 6 AFT OF LEADING EDGE OF UNFASTENED SIDE OF FAIRING AND RUNS ACROSS TO THE FASTENERS.  IT THEN TRAVELS THROUGH 6 FASTENER HOLES AFT, FAIRING DIMENSION 24 BY 4.  REPLACED FAIRING PANEL.
